# SDR CA150323001

- Difficulty date: March 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A66
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Missing
- Location: Filler Cap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 3 EVENTS WERE REPORTED BY MFG, FAULTY INDICATION ON THE FILLER CAP AND OIL LEVEL INDICATOR, PN 3075906-01.  FOLLOWING AN INVESTIGATION AT THE SUPPLIER, THEY CONFIRMED THE ISSUE WAS CAUSED BY THE ABSENCE OF THE O-RING WHICH ALLOWS MOISTURE TO INFILTRATE THE OIL LEVEL INDICATOR BODY RESULTING IN CORROSION OF THE SOLDERED CONNECTOR LEADS.  THIS CONDITION CREATES A BATTERY LIKE CONDITION THAT PREMATURELY DEGRADES THE OPERATION OF THE OIL LEVEL INDICATOR TO THE POINT OF RENDERING IT INOPERABLE.  THE RESULTS OF THE SUPPLIER`S INITIAL INVESTIGATION INDICATE THE ISSUE IS LIMITED TO A BATCH OF APPROXIMATELY 60 PARTS.  MFG IS IN THE PROCESS OF ISSUING AN INSPECTION SB.
